# SDR HNAA2012102901023

- Difficulty date: October 29, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 48,014 hours, 54,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE EMERGENCY PATH LIGHTS AT ROW 6 AND 9.  R & R BULBS FOR EMERGENCY PATH LIGHTING.  SECURED LENS COVER.  OPS CHECKED GOOD.
